# SDR RRXA002481

- Difficulty date: March 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE AFT FLOORBEAM SUPPORT AROUND BOLT HEADS AND A DEEP GOUGE AT FS 960 XCW 0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 53-2-0 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 5-10-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
